MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-30
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Endocarditis (1834); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of the following event through mantra study.Based on the information received, memo 4d annuloplasty ring, size 30 was implanted in the patient through mini-thoracotomy on (b)(6) 2023.Reportedly, mitral valve endocarditis, moderate to severe mi, and ring dehiscence was started on (b)(6) 2023.Based on the information available, medication was added, and mitral valve replacement was performed on (b)(6) 2023, and the issue was resolved.Patient has a history of systemic hypertension.Furthermore, infection due to wound healing disturbance was reported for the patient on (b)(6) 2023.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Sent to internal pathologist.
 
Event or Problem Description
The manufacturer was informed of the following event through mantra study.Based on the information received, memo 4d annuloplasty ring, size 30 was implanted in the patient through mini-thoracotomy on (b)(6) 2023.Mean mitral gradient at the time of discharge was 7mmhg.Reportedly, mitral valve endocarditis, moderate to severe mi, and ring dehiscence was started on (b)(6) 2023.Based on the information available, medication was added, and mitral valve replacement was performed on (b)(6) 2023, and the issue was resolved.Patient has a history of systemic hypertension.Furthermore, infection due to wound healing disturbance was reported for the patient on (b)(6)2023.Based on the pathology report received from the hospital, part of the sanded material was superimposed in methyl acrylate.Reportedly, consecutive sections were used for microscopic analysis and dna extraction.The fluorescence in situ hybridization (fish) was performed which led to detection of severely degraded microorganisms individually in the tissue with the nucleic-specific dye dapi.Reportedly, no active bacteria was detected in the fish.
 
Additional Manufacturer Narrative
Based on the information available, it is not possible to establish a definitive root cause for the reported event.However, per the document review performed, no manufacturing deficiencies were identified.Given that infection due to wound healing disturbance was reported for the patient, it is possible that this infection has been traveled in the patient and contributed to the reported endocarditis and ring dehiscence but since limited information is available and the device was not returned to the manufacturer for further investigation, this cannot be ultimately confirmed, and the cause of the reported event will remain unknown at this time.Should further information be received in the future, a follow up report will be provided.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key16632775
Report Number3005687633-2023-00106
Device Sequence Number17929569
Product Code KRH
UDI-Device Identifier08022057015433
UDI-Public(01)08022057015433(240)4DM-30(17)270313
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4DM-30
Device Catalogue Number4DM-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight108 KG